# SDR SIMA20130411004

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,616 hours, 23,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THE PASSENGER DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN PASSENGER DOOR FRAME ROLLERS IAW EMB 140 AMM 53-21-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
